February  2016, 36(2): 631-642. doi: 10.3934/dcds.2016.36.631

Small perturbation of a semilinear pseudo-parabolic equation

1. 

School of Mathematical Sciences, Dalian University of Technology, Dalian, 116024

2. 

School of Math. Sci., South China Normal Univ., Guangzhou 510631

Received  May 2014 Revised  February 2015 Published  August 2015

This paper is concerned with large time behavior of solutions for the Cauchy problem of a semilinear pseudo-parabolic equation with small perturbation. It is revealed that small perturbation may develop large variation of solutions with the evolution of time, which is similar to that for the standard heat equation with nonlinear sources.
Citation: Yang Cao, Jingxue Yin. Small perturbation of a semilinear pseudo-parabolic equation. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 631-642. doi: 10.3934/dcds.2016.36.631
References:
[1]

C. Bandle, H. A. Levine and Q. S. Zhang, Critical exponents of Fujita type for inhomogeneous parabolic equations and systems, J. Math. Anal. Appl., 251 (2000), 624-648. doi: 10.1006/jmaa.2000.7035.

[2]

T. B. Benjamin, J. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. R. Soc. Lond. Ser. A, 272 (1972), 47-78. doi: 10.1098/rsta.1972.0032.

[3]

Y. Cao, J. X. Yin and C. P. Wang, Cauchy problems of semilinear pseudo-parabolic equations, J. Differential Equations, 246 (2009), 4568-4590. doi: 10.1016/j.jde.2009.03.021.

[4]

P. J. Chen and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627. doi: 10.1007/BF01594969.

[5]

C. J. van Duijn, L. A. Peletier and I. S. Pop, A new class of entropy solutions of the Buckley-Leverett equation, SIAM J. Math. Anal., 39 (2007), 507-536. doi: 10.1137/05064518X.

[6]

A. Hasan, O. M. Aamo and B. Foss, Boundary control for a class of pseudo-parabolic differential equations, Systems & Control Letters, 62 (2013), 63-69. doi: 10.1016/j.sysconle.2012.10.009.

[7]

E. I. Kaikina, P. I. Naumkin and I. A. Shishmarev, The Cauchy problem for a Sobolev-type equation with power like nonlinearity, Izv. Math., 69 (2005), 59-111. doi: 10.1070/IM2005v069n01ABEH000521.

[8]

J. R. King and C. M. Cuesta, Small and waiting-time behavior of a Darcy flow model with a dynamic pressure saturation relation, SIAM J. Appl. Math., 66 (2006), 1482-1511. doi: 10.1137/040610969.

[9]

A. B. Al'shin, M. O. Korpusov and A. G. Sveshnikov, Blow-up in Nonlinear Sobolev Type Equtions, De Gruyter Series in Nonlinear Analysis and Applications 15, Walter de Gruyter & Co., Berlin, 2011. doi: 10.1515/9783110255294.

[10]

A. Mikelic, A global existence result for the equations describing unsaturated flow in porous media with dynamic capillary pressure, J. Differential Equations, 248 (2010), 1561-1577. doi: 10.1016/j.jde.2009.11.022.

[11]

J. Serrin and H. H. Zou, Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities, Acta Math., 189 (2002), 79-142. doi: 10.1007/BF02392645.

[12]

R. E. Showalter and T. W. Ting, Pseudoparabolic partial differential equations, SIAM J. Math. Anal., 1 (1970), 1-26. doi: 10.1137/0501001.

[13]

A. Terracina, Qualitative behavior of the two-phase entropy solution of a forward-backward parabolic problem, SIAM J. Math. Anal., 43 (2011), 228-252. doi: 10.1137/090778833.

[14]

T. W. Ting, Certain non-steady flows of second-order fluids, Arch. Rational Mech. Anal., 14 (1963), 1-26.

[15]

R. Z. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Funct. Anal., 264 (2013), 2732-2763. doi: 10.1016/j.jfa.2013.03.010.

[16]

C. X. Yang, Y. Cao and S. N. Zheng, Second critical exponent and life span for pseudo-parabolic equation, J. Differential Equations, 253 (2012), 3286-3303. doi: 10.1016/j.jde.2012.09.001.

[17]

X. Z. Zeng, The critical exponents for the quasi-linear parabolic equations with inhomogeneous terms, J. Math. Anal. Appl., 332 (2007), 1408-1424. doi: 10.1016/j.jmaa.2006.11.034.

[18]

X. Z. Zeng, Blow-up results and global existence of positive solutions for the inhomogeneous evolution P-Laplacian equations, Nonlinear Anal., 66 (2007), 1290-1301. doi: 10.1016/j.na.2006.01.026.

[19]

Q. S. Zhang, A new critical phenomenon for semilinear parabolic problems, J. Math. Anal. Appl., 219 (1998), 125-139. doi: 10.1006/jmaa.1997.5825.

[20]

Q. S. Zhang, Blow up and global existence of solutions to an inhomogeneous parabolic system, J. Differential Equations, 147 (1998), 155-183. doi: 10.1006/jdeq.1998.3448.

show all references

References:
[1]

C. Bandle, H. A. Levine and Q. S. Zhang, Critical exponents of Fujita type for inhomogeneous parabolic equations and systems, J. Math. Anal. Appl., 251 (2000), 624-648. doi: 10.1006/jmaa.2000.7035.

[2]

T. B. Benjamin, J. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. R. Soc. Lond. Ser. A, 272 (1972), 47-78. doi: 10.1098/rsta.1972.0032.

[3]

Y. Cao, J. X. Yin and C. P. Wang, Cauchy problems of semilinear pseudo-parabolic equations, J. Differential Equations, 246 (2009), 4568-4590. doi: 10.1016/j.jde.2009.03.021.

[4]

P. J. Chen and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627. doi: 10.1007/BF01594969.

[5]

C. J. van Duijn, L. A. Peletier and I. S. Pop, A new class of entropy solutions of the Buckley-Leverett equation, SIAM J. Math. Anal., 39 (2007), 507-536. doi: 10.1137/05064518X.

[6]

A. Hasan, O. M. Aamo and B. Foss, Boundary control for a class of pseudo-parabolic differential equations, Systems & Control Letters, 62 (2013), 63-69. doi: 10.1016/j.sysconle.2012.10.009.

[7]

E. I. Kaikina, P. I. Naumkin and I. A. Shishmarev, The Cauchy problem for a Sobolev-type equation with power like nonlinearity, Izv. Math., 69 (2005), 59-111. doi: 10.1070/IM2005v069n01ABEH000521.

[8]

J. R. King and C. M. Cuesta, Small and waiting-time behavior of a Darcy flow model with a dynamic pressure saturation relation, SIAM J. Appl. Math., 66 (2006), 1482-1511. doi: 10.1137/040610969.

[9]

A. B. Al'shin, M. O. Korpusov and A. G. Sveshnikov, Blow-up in Nonlinear Sobolev Type Equtions, De Gruyter Series in Nonlinear Analysis and Applications 15, Walter de Gruyter & Co., Berlin, 2011. doi: 10.1515/9783110255294.

[10]

A. Mikelic, A global existence result for the equations describing unsaturated flow in porous media with dynamic capillary pressure, J. Differential Equations, 248 (2010), 1561-1577. doi: 10.1016/j.jde.2009.11.022.

[11]

J. Serrin and H. H. Zou, Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities, Acta Math., 189 (2002), 79-142. doi: 10.1007/BF02392645.

[12]

R. E. Showalter and T. W. Ting, Pseudoparabolic partial differential equations, SIAM J. Math. Anal., 1 (1970), 1-26. doi: 10.1137/0501001.

[13]

A. Terracina, Qualitative behavior of the two-phase entropy solution of a forward-backward parabolic problem, SIAM J. Math. Anal., 43 (2011), 228-252. doi: 10.1137/090778833.

[14]

T. W. Ting, Certain non-steady flows of second-order fluids, Arch. Rational Mech. Anal., 14 (1963), 1-26.

[15]

R. Z. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Funct. Anal., 264 (2013), 2732-2763. doi: 10.1016/j.jfa.2013.03.010.

[16]

C. X. Yang, Y. Cao and S. N. Zheng, Second critical exponent and life span for pseudo-parabolic equation, J. Differential Equations, 253 (2012), 3286-3303. doi: 10.1016/j.jde.2012.09.001.

[17]

X. Z. Zeng, The critical exponents for the quasi-linear parabolic equations with inhomogeneous terms, J. Math. Anal. Appl., 332 (2007), 1408-1424. doi: 10.1016/j.jmaa.2006.11.034.

[18]

X. Z. Zeng, Blow-up results and global existence of positive solutions for the inhomogeneous evolution P-Laplacian equations, Nonlinear Anal., 66 (2007), 1290-1301. doi: 10.1016/j.na.2006.01.026.

[19]

Q. S. Zhang, A new critical phenomenon for semilinear parabolic problems, J. Math. Anal. Appl., 219 (1998), 125-139. doi: 10.1006/jmaa.1997.5825.

[20]

Q. S. Zhang, Blow up and global existence of solutions to an inhomogeneous parabolic system, J. Differential Equations, 147 (1998), 155-183. doi: 10.1006/jdeq.1998.3448.

[1]

Hua Chen, Huiyang Xu. Global existence and blow-up of solutions for infinitely degenerate semilinear pseudo-parabolic equations with logarithmic nonlinearity. Discrete and Continuous Dynamical Systems, 2019, 39 (2) : 1185-1203. doi: 10.3934/dcds.2019051

[2]

Wenjun Liu, Jiangyong Yu, Gang Li. Global existence, exponential decay and blow-up of solutions for a class of fractional pseudo-parabolic equations with logarithmic nonlinearity. Discrete and Continuous Dynamical Systems - S, 2021, 14 (12) : 4337-4366. doi: 10.3934/dcdss.2021121

[3]

Xiaoli Zhu, Fuyi Li, Ting Rong. Global existence and blow up of solutions to a class of pseudo-parabolic equations with an exponential source. Communications on Pure and Applied Analysis, 2015, 14 (6) : 2465-2485. doi: 10.3934/cpaa.2015.14.2465

[4]

Monica Marras, Stella Vernier-Piro, Giuseppe Viglialoro. Blow-up phenomena for nonlinear pseudo-parabolic equations with gradient term. Discrete and Continuous Dynamical Systems - B, 2017, 22 (6) : 2291-2300. doi: 10.3934/dcdsb.2017096

[5]

Monica Marras, Stella Vernier Piro. On global existence and bounds for blow-up time in nonlinear parabolic problems with time dependent coefficients. Conference Publications, 2013, 2013 (special) : 535-544. doi: 10.3934/proc.2013.2013.535

[6]

Mingyou Zhang, Qingsong Zhao, Yu Liu, Wenke Li. Finite time blow-up and global existence of solutions for semilinear parabolic equations with nonlinear dynamical boundary condition. Electronic Research Archive, 2020, 28 (1) : 369-381. doi: 10.3934/era.2020021

[7]

Jong-Shenq Guo. Blow-up behavior for a quasilinear parabolic equation with nonlinear boundary condition. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 71-84. doi: 10.3934/dcds.2007.18.71

[8]

Ronghua Jiang, Jun Zhou. Blow-up and global existence of solutions to a parabolic equation associated with the fraction p-Laplacian. Communications on Pure and Applied Analysis, 2019, 18 (3) : 1205-1226. doi: 10.3934/cpaa.2019058

[9]

Xiaoliang Li, Baiyu Liu. Finite time blow-up and global solutions for a nonlocal parabolic equation with Hartree type nonlinearity. Communications on Pure and Applied Analysis, 2020, 19 (6) : 3093-3112. doi: 10.3934/cpaa.2020134

[10]

Long Wei, Zhijun Qiao, Yang Wang, Shouming Zhou. Conserved quantities, global existence and blow-up for a generalized CH equation. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1733-1748. doi: 10.3934/dcds.2017072

[11]

Masahiro Ikeda, Ziheng Tu, Kyouhei Wakasa. Small data blow-up of semi-linear wave equation with scattering dissipation and time-dependent mass. Evolution Equations and Control Theory, 2022, 11 (2) : 515-536. doi: 10.3934/eect.2021011

[12]

Kazuyuki Yagasaki. Existence of finite time blow-up solutions in a normal form of the subcritical Hopf bifurcation with time-delayed feedback for small initial functions. Discrete and Continuous Dynamical Systems - B, 2022, 27 (5) : 2621-2634. doi: 10.3934/dcdsb.2021151

[13]

Zhiqing Liu, Zhong Bo Fang. Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux. Discrete and Continuous Dynamical Systems - B, 2016, 21 (10) : 3619-3635. doi: 10.3934/dcdsb.2016113

[14]

Shuyin Wu, Joachim Escher, Zhaoyang Yin. Global existence and blow-up phenomena for a weakly dissipative Degasperis-Procesi equation. Discrete and Continuous Dynamical Systems - B, 2009, 12 (3) : 633-645. doi: 10.3934/dcdsb.2009.12.633

[15]

Xiumei Deng, Jun Zhou. Global existence and blow-up of solutions to a semilinear heat equation with singular potential and logarithmic nonlinearity. Communications on Pure and Applied Analysis, 2020, 19 (2) : 923-939. doi: 10.3934/cpaa.2020042

[16]

Jianbo Cui, Jialin Hong, Liying Sun. On global existence and blow-up for damped stochastic nonlinear Schrödinger equation. Discrete and Continuous Dynamical Systems - B, 2019, 24 (12) : 6837-6854. doi: 10.3934/dcdsb.2019169

[17]

Nadjat Doudi, Salah Boulaaras, Nadia Mezouar, Rashid Jan. Global existence, general decay and blow-up for a nonlinear wave equation with logarithmic source term and fractional boundary dissipation. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022106

[18]

Monica Marras, Stella Vernier Piro. Bounds for blow-up time in nonlinear parabolic systems. Conference Publications, 2011, 2011 (Special) : 1025-1031. doi: 10.3934/proc.2011.2011.1025

[19]

Miaoqing Tian, Sining Zheng. Global boundedness versus finite-time blow-up of solutions to a quasilinear fully parabolic Keller-Segel system of two species. Communications on Pure and Applied Analysis, 2016, 15 (1) : 243-260. doi: 10.3934/cpaa.2016.15.243

[20]

Huafei Di, Yadong Shang, Xiaoxiao Zheng. Global well-posedness for a fourth order pseudo-parabolic equation with memory and source terms. Discrete and Continuous Dynamical Systems - B, 2016, 21 (3) : 781-801. doi: 10.3934/dcdsb.2016.21.781

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (173)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]